# SDR 20010112SG030

- Difficulty date: September 19, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wire
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2584 - BIL - CREW NOTICED CABIN DOOR WARNING LIGHT CAME ON AT APPROX 5.7 TO 6.0 CABIN PRESSURE PSID.  INTERMITTENT WIRING PROBLEM.  REPLACED WIRING FROM DOOR TO ANNUNCIATOR PANEL.  WIRE 3901-22 FROM UPPER CABIN DOOR SWITCH TO FORWARD OF CONNECTOR P22 AT ANNUNCIATOR PANEL WAS REPLACED.  AIRCRAFT WAS TEST FLOWN WITH AND 7.0 PSID TO 10,500 FT. TURNS, CLIMB, AND DESCENT MANUEVERS WERE PERFORMED WITH NO DOOR LIGHT PROBLEMS.  (M)
